# SDR AUS20021427

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003C
- Condition: Faulty
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN FUEL TANK BOOST PUMPS (3OFF) DEFECTIVE. FOUND DURING INSPECTION IAW AAES ER B76-28-20-37 AND HAMILTON SUNDSTRAND SB5006003-28-2.
